# SDR 2007UALA00344

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 42,417 hours, 15,266 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARM LEVER WON'T GO ALL THE WAY DOWN WHEN IN THE ARMED POSITION.  [SUP 05-08-07]  LOOSE EMERGENCY SLIDE COVER WAS INTERFERING WITH MOTION OF DOOR LEVER. FULL MOTION RESTORED AFTER SLIDE COVER WAS SECURED.
